# SDR DHL2003745009

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED "DOORS" LIGHT AND YELLOW "RT GEAR DOOR" INTERMITTENTLY COMES ON IN FLIGHT WITH GEAR HANDLE IN THE "OFF" POSITION.    RIGHT LANDING GEAR DOOR WARNING SYSTEM DEFERRED IAW MEL 32-1, DMI #12425. PLACARD INSTALLED. CAT. "C" DEFERRAL.
